| Model Number |
10607 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a right coronary artery.A 2.25 x 38 synergy drug-eluting stent was advanced but failed to cross the lesion.When they pulled the stent outside the patient's body, it was noticed that the strut was defective.The procedure was completed with another of the same device.No patient complications were reported and the patient was fine.
Event or Problem Description
It was reported that stent damage occurred.The 90% stenosed target lesion was located in the mild calcified and non tortuous right coronary artery.A 2.25 x 38 synergy drug-eluting stent was advanced but failed to cross the lesion.When they pulled the stent outside the patient's body, it was noticed that the strut was defective.The procedure was completed with another of the same device.No patient complications were reported and the patient was fine.
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy stent delivery system was returned for analysis.A visual examination of the stent found evidence of proximal stent damage with struts on the fourth row lifted.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description